# SDR CA150413006

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 34,369 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 311211703
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN)  ACFT LOST OIL PRESSURE ON THE RT ENGINE IN FLIGHT.  THERE WAS A LOUD "BANG" HEARD AND A FLAME WAS THOUGHT TO HAVE BEEN NOTED COMING FROM THE EXHAUST.  THE FIRE BOTTLE WAS BLOWN.  IT WAS FOUND THAT THERE WAS NO ENGINE FIRE, NO FUEL LEAKS WERE NOTED AND NO SIGNS OF A FIRE AND THE "FIRE" WAS LIKELY FROM RAPID DECELERATION FROM THE COMPRESSOR STALL. THE ENGINE WAS REMOVED FROM THE ACFT AND SENT TO THE OVERHAUL FACILITY FOR INVESTIGATION AND TEAR DOWN.  INVESTIGATION FOUND THAT THE NR 1 BEARING FAILED AND CAUSED SIGNIFICANT DAMAGE TO OTHER INTERNAL COMPONENTS.  THE ENGINE WAS IN THE O/H FACILITY FOR MID-LIFE INSPECTION 500 HOURS EARLIER AND THE NR 1 BEARING WAS INSPECTED AND DEEMED SERVICEABLE AND REINSTALLED IN THE ENGINE.  THIS BEARING WAS REPLACED AT THE LAST O/H CARRIED OUT. THE BEARING HAD 6474.6 TOTAL HOURS ON IT AT FAILURE.
